Doctor insights on:
Treatment Of Overdose Of Combiflam
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required. ...Read more
Liver damage: If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously. Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately. ...Read moreSee 1 more doctor answer
?: All at once? Too much could cause liver issues. ...Read more
Blood in the urine: Symptoms of overdose may include blood in urine; confusion; depression; dizziness; drowsiness; fever, chills, or sore throat; loss of consciousness; severe nausea, vomiting, or stomach pain; severe or persistent headache or loss of appetite; unusual bruising or bleeding; unusual tiredness or weakness; or yellowing of the skin or eyes. ...Read more
Overdose paracatamol: Paracetamol is toxic to the liver in high doses and if you take overdose of paracetamol it can cause liver failure and can be fatal it is known by name of acetamophen/tylenol in us it is the most common cause of liver failure in us/uk. May have no symptomsfor24 hours and than signs of liver failure develop, include low blood sugar, low blood ph, and hepatic coma and some will resolve/others end death. ...Read more
Variable: Nausea and vomiting in od situations is common. Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention. ...Read moreSee 2 more doctor answers
Is 1200 mg of lithium carbonate / day an acceptable dosage for the treatment of bipolar? What are the risks of such a high dosage?
Level more important: The blood level is more important than the dose. The kidneys are the way the body gets rid of lithium. Ansaids like motrin, Aleve (naproxen) can double lithium levels at same dose. So can many blood pressure meds- so all your prescribers need to know you are on lithium to avoid interaction. 1200mg is a typical dose. Normal blood levels are betwn 0.5-1.0 , toxic is abover 1.2-1.5. I like <0.8. ...Read moreSee 4 more doctor answers
What is the likelihood of the treatment and outcome on an overdose of 3000mg of atenalol along with 9000mg of quetiapine?
Go to ER: Concerned about the question posed. If you are thinking about killing yourself or have consumed the stated levels of medication in an attempt to kill oneself call emergency services or go to ER immediately. Please get help. ...Read more
Charcoal NAC psych: First, assess the likelihood of significant overdose. Determine if acute or chronic. If a significant acute od and within first four hours - administer activated charcoal then begin n acetylcysteine. Consider consultation with liver / toxicologist if severe or multi organ failure. Consult psychiatry if intentional od. ...Read more
Liver failure, spasm: Paracetamol (= Acetaminophen or tylenol (acetaminophen) is an example in us) overdose can be fatal. It is toxic to the liver in high doses, and can lead to acute liver failure. Metoclopramide (reglan in us, maxolon in uk) can cause an acute dystonic reaction, which consists of involuntary movements/spasms. It is important never to take a higher dose of any med than prescribed or labeled. If overdosed, go to er. ...Read moreSee 1 more doctor answer
N-acetyl Cysteine: Nac is a specific treatment. Other treatment as indicated by symptoms and labs. Don't undertake on your own! ...Read more